# SDR FDEA201403010427

- Difficulty date: March 1, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 65,220 hours, 20,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: R4 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR AREA UPPER DOOR FRAME HAS A DEEP GOUGES & CRACKED.  REPAIRED IAW EA 8-5310-306410 PART 1
